# SDR 2006UALA02100

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,035 hours, 15,443 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REROUTE SURVIVAL KIT LANYARD ON DOOR 2L SLIDE RAFT.   REROUTED LANYARD.
